# SDR WTAA950129

- Difficulty date: March 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N276UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120067
- System (JASC): 2730 · Elevator Control System
- Part: Trim Actuator
- Part number: 5299
- Condition: Contamination
- Location: Horiz Stab
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

FAT - ELEVATOR TRIM FROZE AT ALTITUDE ON REPOSITION FLIGHT TO FAT.  MAINTENANCE REPLACED BOTH ELEVATOR TRIM ACTUATORS AND PERFORMED OPERATIONAL CHECK OF ELEVATOR TRIM SYSTEM.  OPERATIONAL CHECK OF ELEVATOR TRIM SYSTEM GOOD.  TEST FLIGHT ACCOMPLISHED AND FOUND SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (W)
